MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO15X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Necrosis (1971); Scar Tissue (2060); Seroma (2069); Burning Sensation (2146); Hernia (2240); Weight Changes (2607); Unintended Radiation Exposure (4565); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Back pain (4895)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that mesh round 15 cm polypropylene prosthesis was implanted at the umbilical abdominal wall during a laparoscopic procedure for an umbilical hernia, and that about one month after the operation the patient experienced recurrent umbilical hernia/umbilical recurrence, an eventration orifice noted intraoperatively, chronic unbearable abdominal pain at the navel/prosthesis location (including pain after walking about 100 meters that decreased when lying on the back), back pain, a burning sensation in contact with clothing, necrosis including fat necrosis, scar stigmata with irregularity of the scar path, splenomegaly, weight loss of more than 13 kg, retraction of the navel, and a subumbilical seroma that was extremely sensitive to palpation, with functional impairment including inability to work and being unable to do anything for six and a half months.Moreover, multiple computed tomography scans, ultrasounds, and mris were reported by the patient.An abdominal wall ultrasound performed for pain and palpation of a supraumbilical mass demonstrated a lateralized supraumbilical nodular echogenic infiltration measuring 21 mm x 10 mm with a central fluid image of 9 mm, with no obvious hernia recurrence, and the findings were reported as possibly evoking an infectious process with consideration of follow-up after possible treatment.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25404531
Report Number9615742-2026-00602
Device Sequence Number10748734
Product Code FTL
UDI-Device Identifier10884521179790
UDI-Public(01)10884521179790(17)290131(10)PYB1981M(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO15X
Device Catalogue NumberPCO15X
Device Lot NumberPYB1981M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown